# SDR ASOA2016042514851

- Difficulty date: April 25, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1000-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 27 FLOOR SUPPORT AT BS 1000, 1015, 1031.  REMOVED CORROSION ON LBL27, FLOOR SUPPORT IAW SRM 51-21-06-001-001-A01.  REPAIRED FLOOR SUPPORT IAW SRM 53-00-41-201-001-A01.  FIG 53-00-41-991-830 & EO 700-53-03-08, REV 0.
